# SDR SWIA200413127

- Difficulty date: April 6, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 9,339 hours, 7,500 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN AIRCRAFT CABIN, ALSO FUEL LEAK FROM REAR OF AIRCRAFT.  REPLACE FITTING AT APU FUEL CONTROL TO FUEL SHUTOFF VALVE.  RAN APU, OPS CHECK AND LEAK CHECK GOOD.  P/N: AP258S04.
